# SDR CA960711008

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2420 · AC Generation System
- Part: Breaker
- Part number: 941D3352
- Condition: Burnt
- Location: Nr 1 Gen
- Component: Sundstrand, 941D3352
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED AFTER ENGINE START DUE #1 GENERATOR WOULD NOT GO ON LINE. REPLACED BUS TIE BREAKER.
